MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR; APPARATUS, TRACTION, NON-POWERED
Model Number 3105000801
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Numbness (2415)
Date of Event 12/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was post op numbness.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: numbness under knee.Probable root cause: design.Boas don't provide sufficient tactile feedback.Applied torque is not limited.No indication of force felt by patient.Insufficient padding to protect foot.Boot compresses sensitive anatomy.Boot liner bunches and/or foam overlaps incorrectly to cause pressure point use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description
It was reported that there was post op numbness.

Brand Name
PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9644975
Report Number0002936485-2020-00044
Device Sequence Number3069160
Product Code HST
UDI-Device Identifier07613327376340
UDI-Public07613327376340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3105000801
Device Catalogue Number3105000801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1